# SDR YENA2024051700761

- Difficulty date: May 15, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 64,077 hours, 23,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FRAME 16RH DOOR STOP FITTING 7 LOWER INBOARD HOLE, CRACK DIRECTION 6 OCLOCK AND CRACK DEPTH 0.179 INCH; (RESOLVED ON W/O: 1301529 TASKCARD: NR-00015) REF AE W/O# 2024-49/1. N/R# 2024-218389. REMOVED AND REPLACED DOOR STOP FITTING #7 AND FASTENERS LOCATED ON FRAME 16 RH SIDE IAW A320 SRM 51-42-11 AND DWG R5311 3118.
